JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE WINTNER THEOREM IN UNITAL COMPLETE RANDOM NORMED ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE WINTNER THEOREM IN UNITAL COMPLETE RANDOM NORMED ALGEBRAS
Tang, Yuehan;
  PDF(new window)
 Abstract
The main purpose of this paper is to give the Wintner theorem in unital complete random normed algebras which is a random generalization of the classical Wintner theorem in Banach algebras. As an application of the Wintner theorem in unital complete random normed algebras, we also obtain that the identity operator on a complete random normed module is not a commutator.
 Keywords
random normed module;random normed algebra;random spectrum;Wintner theorem;
 Language
English
 Cited by
1.
Daneš theorem in complete random normed modules, Journal of Inequalities and Applications, 2014, 2014, 1, 317  crossref(new windwow)
2.
Clark’s fixed point theorem on a complete random normed module, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
3.
On non-L0-linear perturbations of random isometries in random normed modules, Journal of Inequalities and Applications, 2014, 2014, 1, 496  crossref(new windwow)
 References
1.
N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience, New York, 1957.

2.
T. X. Guo, Extension theorems of continuous random linear operators on random domains, J. Math. Anal. Appl. 193 (1995), no. 1, 15-27. crossref(new window)

3.
T. X. Guo, The Radon-Nikodym property of conjugate spaces and the w*-equivalence the-orem for w*-measurable functions, Sci. China Ser. A 39 (1996), 1034-1041.

4.
T. X. Guo, Module homomorphisms on random normed modules, Northeast. Math. J. 12 (1996), no. 1, 102-114.

5.
T. X. Guo, A characterization for a complete random normed module to be random reflexive, J. Xiamen Univ. Natur. Sci. 36 (1997), 499-502.

6.
T. X. Guo, Some basic theories of random normed linear spaces and random inner product spaces, Acta Anal. Funct. Appl. 1 (1999), no. 2, 160-184.

7.
T. X. Guo, Representation theorems of the dual of Lebesgue-Bochner function spaces, Sci. China Ser. A 43 (2000), no. 3, 234-243. crossref(new window)

8.
T. X. Guo, Several applications of the theory of random conjugate spaces to measurability problems, Sci. China Ser. A 50 (2007), no. 5, 737-747.

9.
T. X. Guo, Relations between some basic results derived from two kinds of topologies for a random locally convex module, J. Funct. Anal. 258 (2010), no. 9, 3024-3047. crossref(new window)

10.
T. X. Guo, Recent progress in random metric theory and its applications to conditional risk measures, Sci. China Ser. A 54 (2011), no. 4, 633-660. crossref(new window)

11.
T. X. Guo and S. B. Li, The James theorem in complete random normed modules, J. Math. Anal. Appl. 308 (2005), no. 1, 257-265. crossref(new window)

12.
T. X. Guo and Z. Y. You, A Riesz representation theorem for random inner product modules and its applications, Chinese Ann. Math. Ser. A 17 (1996), no. 3, 361-364.

13.
T. X. Guo and Z. Y. You, A note on pointwise best approximation, J. Approx. Theory 93 (1998), no. 2, 344-347. crossref(new window)

14.
C. E. Rickart, General Theory of Banach Algebras, D. Van Nostrand Company, Inc., 1960.

15.
Y. H. Tang, A new version of the Gleason-Kahane-Zelazko theorem in complete random normed algebras, J. Inequal. Appl. 2012 (2012), 6 pp. crossref(new window)

16.
Y. H. Tang, Random spectral theorems of self-adjoint random linear operators on complete complex random inner product modules, Linear Multilinear Algebra 61 (2013), no. 3, 409-416. crossref(new window)

17.
Y. H. Tang and T. X. Guo, Complete random normed algebras, in press.

18.
G. Weiss, B(H)-commutators: A historical survey, operator theory, Advances and Applications 153 (2004), 307-320.

19.
A.Wintner, The unboundedness of quantum-mechanical matrices, Phys. Rev. 71 (1947), 738-739.